# SDR HNAA2012041100724

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 52,079 hours, 58,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING HAS LAMP OUT AT ROW 1DF.  RELAMP EMERGENCY FLOOR PATH LIGHT AT ROW 1DF.  OPS CHECKED GOOD.
